Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations. / Pal, P.; Abu-Madi, M. A.; Lewis, J. W.

In: Journal of Helminthology, Vol. 82, No. 3, 01.09.2008, p. 187-192.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations. / Pal, P.; Abu-Madi, M. A.; Lewis, J. W.

In: Journal of Helminthology, Vol. 82, No. 3, 01.09.2008, p. 187-192.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Pal, P. ; Abu-Madi, M. A. ; Lewis, J. W. / Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations. In: Journal of Helminthology. 2008 ; Vol. 82, No. 3. pp. 187-192.

BibTeX

@article{b3bda7b5e0c741dfa9a347a4b45f1d3c,
title = "Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations",
author = "P. Pal and Abu-Madi, {M. A.} and Lewis, {J. W.}",
year = "2008",
month = sep,
day = "1",
doi = "10.1017/S0022149X0897200X",
language = "English",
volume = "82",
pages = "187--192",
journal = "Journal of Helminthology",
issn = "0022-149X",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Applying an aggregative dispersive dichotomy (ADD) model to parasitic infections in host populations

AU - Pal, P.

AU - Abu-Madi, M. A.

AU - Lewis, J. W.

PY - 2008/9/1

Y1 - 2008/9/1

UR - http://www.scopus.com/inward/record.url?scp=55949126687&partnerID=8YFLogxK

U2 - 10.1017/S0022149X0897200X

DO - 10.1017/S0022149X0897200X

M3 - Article

C2 - 18419856

AN - SCOPUS:55949126687

VL - 82

SP - 187

EP - 192

JO - Journal of Helminthology

JF - Journal of Helminthology

SN - 0022-149X

IS - 3

ER -